# SDR CALA2025060205168

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 63,868 hours, 26,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY AISLE LIGHTS IN THE CABIN HAVE A WEAK CHARGE, SUPPORT TASK NSA EMX N/R 00117. COMPLETED SDR TROUBLESHOT AND FOUND M1676 EMERGENCY LIGHT BATTERY PACK NEAR SEAT ROW 7DEF TO BE WEAK. REMOVED AND REPLACED BATTERY PACK SN: 204237 WITH SERVICEABLE BATTERY PACK SN: 260751 IAW UAL B737-900 AMM 35-51-06-960-805. EMERGENCY LIGHT OPS CHECK GOOD IAW UAL B737-900 AMM 33-51-06-960-805. REMOVED AND REINSTALLED SIDEWALL CARPET RISER TO FOM IAW UAL B737-900 AMM SUBTASK 33-51-06-410-01 2. SDR ATTACHED. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00117.
